# SDR SWAA2025031104138

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,858 hours, 19,379 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Location: Zone 600
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH FLAP INDICATION WAS 10 WHILE FLAP HANDLE WAS AT 30. WE EXECUTED A GO AROUND AND RAN THE TRAILING EDGE FLAP DISAGREE CHECKLIST. WE EXTENDED THE FLAPS WITH THE ALTERNATE FLAPS SWITCH AND THE EXTENDED TO 15 AT A NORMAL RATE WITH NO ASYMMETRY. LANDED AND TAXIED TO THE GATE UNEVENTFULLY.<[01] PERFORMED FSEU BITE IAW FIM 27-51 TASK 801 AND TE FLAPS LOCKOUT TASK IAW FIM 27-51 TASK 836. NO FAULT LOGGED ON LAST FLIGHT LEG AND NO EXISTING FAULTS. CYCLED FLAPS IN PRIMARY MODE IAW AMM 27-81-00-710-801 AND NO FAULTS NOTED. A/C OKAY FOR SERVICE.
